# SDR SWAA2024042567393

- Difficulty date: March 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOILET SERVICE DOOR 145AL AT FUSELAGE EXTERIOR.   PERFORMED REPAIR ON TOILET SERVICE DOOR 145AL LOCATED AT FUSELAGE EXTERIOR. IAW B737-700 SRM 52-40-01-2R-8 REPAIR 8.
